MathSciNet Relay Station
MathSciNet bibliographic data
MR801349 14M15 (14F05 14J25)
Papantonopoulou, A. Corrigendum to: "Surfaces in the Grassmann variety $G(1,3)$'' [Proc. Amer. Math. Soc. 77 (1979), no. 1, 15–18; MR0539621]. Proc. Amer. Math. Soc. 95 (1985), no. 2, 330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement